# SDR C2XA11SH163

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450864
- Aircraft time: 19,610 hours, 11,173 cycles
- System (JASC): 5751 · Ailerons
- Part: Damper
- Part number: 14569382610SD
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV -  DURING C-CHECK RT AILERON DAMPING HINGE O/B HAT BUSHING IS MIGRATED.  MAINTENANCE REPLACED RT AILERON DAMPED BRACKET IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
